# SDR RAIA950509

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024762
- Condition: Out Of Cal
- Location: Lt Engine
- Part time: 3,412 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7094 - LEFT TORQUE DROPPED FROM 75 PERCENT TO ZERO, ALL OTHER ENGINE PARAMETERS NORMAL.  MAINTENANCE SWAPPED BRIDGES ON LEFT TORQUE SIGNAL CONDITIONER, AND CALIBRATED.  GROUND RUNS REVEALED NORMAL OPERATION.  (W)
